MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS
Model Number CQ2015A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Brand name: collamer ultraviolet-absorbing posterior chamber three piece foldable intraocular lens.The lens was returned in liquid in vial.Visual inspection found the lens optic torn and one haptic torn off.Another similar complaint was reported for units within the same lot.(b)(4).
 
Event or Problem Description
The reporter indicated the haptic of a cq2015a collamer three piece lens, +21.5 diopter, broke.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
Additional information: patient i.D: (b)(6).Date of birth: (b)(6) 1963.(b)(4).

Brand Name
SEE H-10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key8529662
Report Number2023826-2019-00630
Device Sequence Number19303773
Product Code HQL
UDI-Device Identifier00841542102018
UDI-Public00841542102018
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model NumberCQ2015A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2019
Initial Date Received by Manufacturer 03/21/2019
Supplement Date Received by Manufacturer09/12/2019
Initial Report FDA Received Date04/18/2019
Supplement Report FDA Received Date09/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL AND LOT NUMBER UNK; INJECTOR MODEL AND LOT NUMBER UNK
Patient Age55 YR